Attractors of nonautonomous dynamical systems and an estimation of their dimension
Matematičeskie zametki, Tome 51 (1992) no. 6, pp. 141-143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_6_a18,
author = {M. I. Vishik and V. V. Chepyzhov},
title = {Attractors of nonautonomous dynamical systems and an estimation of their dimension},
journal = {Matemati\v{c}eskie zametki},
pages = {141--143},
year = {1992},
volume = {51},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_6_a18/}
}
M. I. Vishik; V. V. Chepyzhov. Attractors of nonautonomous dynamical systems and an estimation of their dimension. Matematičeskie zametki, Tome 51 (1992) no. 6, pp. 141-143. http://geodesic.mathdoc.fr/item/MZM_1992_51_6_a18/